Direct image for some secondary K-theories
From probability to geometry (I) - Volume in honor of the 60th birthday of Jean-Michel Bismut, Astérisque no. 327  (2009), p. 289-360
@incollection{AST_2009__327__289_0,
     author = {Berthomieu, Alain},
     title = {Direct image for some secondary $K$-theories},
     booktitle = {From probability to geometry (I) - Volume in honor of the 60th birthday of Jean-Michel Bismut},
     editor = {Dai Xianzhe and L\'eandre R\'emi and Xiaonan Ma and Zhang Weiping},
     series = {Ast\'erisque},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {327},
     year = {2009},
     pages = {289-360},
     zbl = {1208.19005},
     mrnumber = {2642362},
     language = {en},
     url = {http://www.numdam.org/item/AST_2009__327__289_0}
}
Berthomieu, Alain. Direct image for some secondary $K$-theories, in From probability to geometry (I) - Volume in honor of the 60th birthday of Jean-Michel Bismut, Astérisque, no. 327 (2009), pp. 289-360. http://www.numdam.org/item/AST_2009__327__289_0/

[1] M. F. Atiyah, V. K. Patodi & I. M. Singer - "Spectral asymmetry and Riemannian geometry. III", Math. Proc. Cambridge Philos. Soc. 79 (1976), p. 71-99. | Article | MR 397799 | Zbl 0325.58015

[2] M. F. Atiyah & I. M. Singer - "The index of elliptic operators. IV", Ann. of Math. 93 (1971), p. 119-138. | Article | MR 279833 | Zbl 0212.28603

[3] N. Berline, E. Getzler & M. Vergne - Heat kernels and Dirac operators, Grund. Math. Wiss., vol. 298, Springer, 1992. | MR 1215720 | Zbl 0744.58001

[4] A. Berthomieu - "Proof of Nadel's conjecture and direct image for relative K-theory", Bull. Soc. Math. France 130 (2002), p. 253-307. | Article | Numdam | MR 1924543 | Zbl 1005.19002

[5] A. Berthomieu & J.-M. Bismut - "Quillen metrics and higher analytic torsion forms", J. reine angew. Math. 457 (1994), p. 85-184. | MR 1305280 | Zbl 0804.32017

[6] J.-M. Bismut - "The Atiyah-Singer index theorem for families of Dirac operators: two heat equation proofs", Invent. Math. 83 (1985), p. 91-151. | Article | MR 813584 | Zbl 0592.58047

[7] J.-M. Bismut, "Eta invariants, differential characters and flat vector bundles", Chinese Ann. Math. Ser. B 26 (2005), p. 15-44. | Article | MR 2129894 | Zbl 1083.58020

[8] J.-M. Bismut & J. Cheeger - "η-invariants and their adiabatic limits", J. Amer. Math. Soc. 2 (1989), p. 33-70. | MR 966608 | Zbl 0671.58037

[9] J.-M. Bismut, H. Gillet & C. Soulé - "Analytic torsion and holomorphic determinant bundles. II. Direct images and Bott-Chern forms", Comm. Math. Phys. 115 (1988), p. 79-126. | Article | MR 929147 | Zbl 0651.32017

[10] J.-M. Bismut & K. Köhler - "Higher analytic torsion forms for direct images and anomaly formulas", J. Algebraic Geom. 1 (1992), p. 647-684. | MR 1174905 | Zbl 0784.32023

[11] J.-M. Bismut & J. Lott - "Flat vector bundles, direct images and higher real analytic torsion", J. Amer. Math. Soc. 8 (1995), p. 291-363. | Article | MR 1303026 | Zbl 0837.58028

[12] A. Borel - "Stable real cohomology of arithmetic groups", Ann. Sci. Ecole Norm. Sup. 7 (1974), p. 235-272. | Article | Numdam | MR 387496 | Zbl 0316.57026

[13] U. Bunke - "Index theory, eta forms, and Deligne cohomology", Mem. Amer. Math. Soc. 198 (2009). | MR 2191484 | Zbl 1181.58017

[14] U. Bunke & T. Schick - "Smooth K-theory", Astérisque 328 (2010), p. 45-134. | MR 2664467 | Zbl 1202.19007

[15] J. Cheeger & J. Simons - "Differential characters and geometric invariants", in Geometry and topology (College Park, Md., 1983/84), Lecture Notes in Math., vol. 1167, Springer, 1985, p. 50-80. | MR 827262 | Zbl 0621.57010

[16] X. Dai - "Adiabatic limits, nonmultiplicativity of signature, and Leray spectral sequence", J. Amer. Math. Soc. 4 (1991), p. 265-321. | Article | MR 1088332 | Zbl 0736.58039

[17] J. L. Dupont - "Characteristic classes for flat bundles and their formulas", Topology 33 (1994), p. 575-590. | Article | MR 1286932 | Zbl 0860.57020

[18] M. Felisatti & F. Neumann - "Secondary theories for simplicial manifolds and classifying spaces", in Proceedings of the School and Conference in Algebraic Topology, Geom. Topol. Monogr., vol. 11, Geom. Topol. Publ., Coventry, 2007, p. 33-58. | MR 2402800 | Zbl 1142.57015

[19] D. S. Freed - "Dirac charge quantization and generalized differential cohomology", in Surveys in differential geometry, Surv. Differ. Geom., VII, Int. Press, Somerville, MA, 2000, p.129-194. | MR 1919425 | Zbl 1058.81058

[20] D. S. Freed & M. Hopkins - "On Ramond-Ramond fields and K-theory", J. High Energy Phys. 5 (2000), paper 44, 14. | MR 1769477 | Zbl 0990.81624

[21] M. Hopkins & I. M. Singer - "Quadratic functions in geometry, topology, and M-theory", J. Differential Geom. 70 (2005), p. 329-452. | Article | MR 2192936 | Zbl 1116.58018

[22] D. Husemoller - Fibre bundles, McGraw-Hill Book Co., 1966. | Article | MR 229247 | Zbl 0144.44804

[23] D. L. Johnson - "Secondary characteristic classes and intermediate Jacobians", J. reine angew. Math. 347 (1984), p. 134-145. | MR 733048 | Zbl 0522.55014

[24] D. L. Johnson,"Smooth moduli and secondary characteristic classes of analytic vector bundles", seemingly unpublished previous work to [23].

[25] F. W. Kamber & P. Tondeur - "Characteristic invariants of foliated bundles", Manuscripta Math. 11 (1974), p. 51-89. | Article | MR 334237 | Zbl 0267.57012

[26] M. Karoubi - "Homologie cyclique et K-théorie", Astérisque 149 (1987). | Numdam | MR 913964 | Zbl 0648.18008

[27] M. Karoubi, "Théorie générale des classes caractéristiques secondaires", K-Theory 4 (1990), p. 55-87. | Article | MR 1076525 | Zbl 0716.57018

[28] M. Karoubi, "Classes caractéristiques de fibrés feuilletés, holomorphes ou algébriques", in Proceedings of Conference on Algebraic Geometry and Ring Theory in honor of Michael Artin, Part II (Antwerp, 1992), vol. 8, 1994, p. 153-211. | MR 1273841 | Zbl 0833.57012

[29] H. B. J. Lawson & M.-L. Michelsohn - Spin geometry, Princeton Mathematical Series, vol. 38, Princeton Univ. Press, 1989. | MR 1031992 | Zbl 0688.57001

[30] J. Lott - " 𝐑/𝐙 index theory", Comm. Anal. Geom. 2 (1994), p. 279-311. | Article | MR 1312690 | Zbl 0840.58044

[31] X. Ma - "Functoriality of real analytic torsion forms", Israel J. Math. 131 (2002), p. 1-50. | Article | MR 1942300 | Zbl 1042.58019

[32] X. Ma & W. Zhang - "Eta-invariants, torsion forms and flat vector bundles", Math. Ann. 340 (2008), p. 569-624. | Article | MR 2357997 | Zbl 1133.58015

[33] R. R. Mazzeo & R. B. Melrose - "The adiabatic limit, Hodge cohomology and Leray's spectral sequence for a fibration", J. Differential Geom. 31 (1990), p. 185-213. | Article | MR 1030670 | Zbl 0702.58007

[34] R. B. Melrose & P. Piazza - "An index theorem for families of Dirac operators on odd-dimensional manifolds with boundary", J. Differential Geom. 46 (1997), p. 287-334. | Article | MR 1484046 | Zbl 0920.58053

[35] A. M. Nadel - "Invariants for holomorphic vector bundles", Math. Ann. 309 (1997), p. 37-52. | Article | MR 1467644 | Zbl 0888.32009

[36] D. Poutriquet - "K-théorie des singularités coniques isolées", Ph.D. Thesis, Université Paul Sabatier, Toulouse, 2006.

[37] D. Quillen - "Superconnections and the Chern character", Topology 24 (1985), p. 89-95. | Article | MR 790678 | Zbl 0569.58030